{"product_id":"volipin-plus-20x10-aceclofenac-100mg-paracetamol-325mg-by-csc","title":"Volipin Plus  (20x10) Aceclofenac 100mg + Paracetamol 325mg  by Csc","description":"\u003cp\u003eWhat is it used for?\u003cbr\u003e\nUsed to relieve pain and inflammation, especially in muscle, joint and arthritis-related conditions.\u003c\/p\u003e\n\n\u003cp\u003eHow does it work?\u003cbr\u003e\nAceclofenac reduces substances that cause pain and inflammation. Paracetamol helps reduce pain and fever through a different action.\u003c\/p\u003e\n\n\u003cp\u003eHow to take\/use it\u003cbr\u003e\nTake only as prescribed by the doctor, preferably with or after food. Swallow the tablet whole with water. Do not take other medicines containing paracetamol or painkillers such as ibuprofen or diclofenac unless advised by a doctor.\u003c\/p\u003e\n\n\u003cp\u003eCommon side effects\u003cbr\u003e\nIndigestion, stomach pain, nausea, diarrhoea, dizziness and skin rash may occur.\u003c\/p\u003e\n\n\u003cp\u003ePrecautions\u003cbr\u003e\nAvoid or seek medical advice before use if there is a history of stomach ulcer or bleeding, liver or kidney disease, heart disease, high blood pressure, asthma triggered by painkillers, or an allergy to NSAIDs. Avoid alcohol. Do not use during pregnancy, especially in the last 3 months, unless specifically prescribed. Stop and seek medical help for black stools, vomiting blood, severe skin reactions, breathing difficulty or yellowing of the skin or eyes.\u003c\/p\u003e","brand":"CSC","offers":[{"title":"Default Title","offer_id":50451145359616,"sku":null,"price":14.5,"currency_code":"INR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0761\/3258\/1632\/files\/CscI0202.jpg?v=1790251522","url":"https:\/\/www.med50.com\/products\/volipin-plus-20x10-aceclofenac-100mg-paracetamol-325mg-by-csc","provider":"Med50","version":"1.0","type":"link"}